# SDR CALA2021042600548

- Difficulty date: April 26, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Aircraft time: 26,126 hours, 2,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG 6188005 CPCS REPORTS HI LEAK RATE. FOUND SUPPLY DUCT DISCONNECTED AT RECIRC FAN ON LEFT PACK LEFT RECIRC FAN REPLACED DUE TO FAILED CHECK VALVE, PER AMM DMC-B787-A-21-25-17-03B-720A-A, CONNECTING DUCT SEAL AND SLIP JOINT SEAL REPLACED BETWEEN FAN AND HEAT EXCHANGER. LEAK CHECK OF SYSTEM OK AND GROUND TEST PASSED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1999557  SN OFF 0406 FAN, ASSY, MIXE  OFF 78-2125-9-9001 0406 ON 79-2125-9-9001 8077
